Boundary value problems for nonlinear partial differential equations in anisotropic Sobolev spaces

Alois Kufner; Jiří Rákosník

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 2, page 170-185
  • ISSN: 0528-2195

How to cite

top

Kufner, Alois, and Rákosník, Jiří. "Boundary value problems for nonlinear partial differential equations in anisotropic Sobolev spaces." Časopis pro pěstování matematiky 106.2 (1981): 170-185. <http://eudml.org/doc/21453>.

@article{Kufner1981,
author = {Kufner, Alois, Rákosník, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {nonlinear boundary value problems; anisotropic Sobolev spaces; imbedding theorems; weak solutions; elliptic; Caratheodory's conditions; monotone operators},
language = {eng},
number = {2},
pages = {170-185},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Boundary value problems for nonlinear partial differential equations in anisotropic Sobolev spaces},
url = {http://eudml.org/doc/21453},
volume = {106},
year = {1981},
}

TY - JOUR
AU - Kufner, Alois
AU - Rákosník, Jiří
TI - Boundary value problems for nonlinear partial differential equations in anisotropic Sobolev spaces
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 2
SP - 170
EP - 185
LA - eng
KW - nonlinear boundary value problems; anisotropic Sobolev spaces; imbedding theorems; weak solutions; elliptic; Caratheodory's conditions; monotone operators
UR - http://eudml.org/doc/21453
ER -

References

top
  1. Kufner A., John O., Fučik S., Function spaces, Academia, Pгague and Noordhoff, Groningen 1977. (1977) Zbl0364.46022
  2. Lions J. L., Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villaгs, Paris 1969. MR 41 # 4326. (1969) Zbl0189.40603MR0259693
  3. Nečas J., Les équations elliptiques non linéaires, Czechoslovak Math. Ј. 19(1969), 252-274. MR 37 # 3168. (1969) Zbl0193.39202MR0252829
  4. Nikoľskii S. M., The first boundary-value problem for a general linear equation, (Russian). Dokl. Akad. Nauk SSSR 146 (1962), 767-769. MR 26 # 4237. (1962) MR0140823
  5. Nikoľskiï S. M., Stable boundary values of differentiable functions of several vaгiables, (Russian). Mat. Sb. 61 (103) (1963), 224-252. MR 27 # 6113. (1963) MR0156182
  6. Rákosník J., Some remarks to anisotropic Sobolev spaces I, Beiträge zur Analysis 13 (1979), 55-68. MR 80 f # 46039 (1979) Zbl0399.46025MR0536217
  7. Rákosnik J., Some remarks to anisotropic Sobolev spaces II, Beiträge zuг Analysis 15 (1981), 127-140. (1981) Zbl0494.46034MR0614784
  8. Vaĭnberg M. M., Variational methods for the study of nonlinear operators, Holden-Day, Inc., San Francisco, Calif.-London-Amsterdam, 1964. MR 31 # 638. (1964) Zbl0122.35501MR0176364

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.